MathSciNet Relay Station
MathSciNet bibliographic data
MR1363458 (97c:16037) 16S36 (16D30)
Ferrero, Miguel Prime ideals in polynomial rings in several indeterminates. Proc. Amer. Math. Soc. 125 (1997), no. 1, 67–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement